Last Updated on Jun 23, 2018

Frequently Asked Questions

1. Which specialist doctor should be consulted if I suspect that my sexual dysfunction is due to medication?

Consult an Urologist.

2. Do the drugs mentioned above cause sexual problems in all patients consuming them?

No. The drugs could cause sexual problems but it does not mean that they cause sexual dysfunction in all the patients taking the drug.

3. I feel my blood pressure medication is causing sexual dysfunction. Can I stop the drug?

Blood pressure medications should not be stopped suddenly. Contact your health care provider if you feel that it is causing sexual dysfunction.He will probably change it to another drug that does not cause this problem.

Comments

BradSteve Monday, August 6, 2012

Touch each other. Too often, particularly in long-term relationships, we stop touching each other unless we want sex. Don’t let that happen! Make a point of touching your partner throughout the day. That could be kissing, hugs, stroking his cheek, even running your fingers through his hair. Then find opportunities for more intensive touching, such as giving each other massages. You will find that your entire body has erotic potential, and it is fun to explore each other’s bodies and find which areas provide pleasurable sensations and which do not. Then communicate this with each other.

gary39 Tuesday, February 22, 2011

i am taking - sertraline 200mg quetiapine 100mg simvastatin 25mg diazepam 4mg omeprazole 20mg ramipril 10mg felodipine 2.5mg I am suffering erectile dysfunction and was wondering if the drugs im taking is causing this. Thank you for your help,my email address is gaz1412rob@hotmail.com

Most Popular on Medindia